Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Bloch-type functions with Hadamard gaps
Journal: Applied Mathematics and Computation
Volume: 208
Issue: 2
First page: 416
Last page: 422
Issue Date: 15-Feb-2009
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2008.12.010
Abstract: 
We give a sufficient and a necessary condition for an analytic function f on the unit disc D with Hadamard gaps, that is, for f (z) = ∑k = 1∞ ak znk where nk + 1 / nk ≥ λ > 1 for all k ∈ N, to belong to the Bloch-type space Bμ (D) = fenced(f | supz ∈ D μ (z) | f′ (z) | < ∞, f ∈ H (D)), as well as to the corresponding little Bloch-type space, under some conditions posed on the weight function μ. The main results are applied to a Bloch-type space of interest.
Keywords: Analytic function | Bloch-type space | Hadamard gap | Unit disk
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

19
checked on Jan 28, 2023

Page view(s)

10
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.